| Model Number |
TRM-275 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Physician reported right side rupture and "any creases associated with hole." the device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: underweight, opening curved on radius and red particles the shell.A visual and microscopic analysis was performed which identified: sharp opening on radius, creases fold and wear abrasion.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on radius assessed as an unidentified (tear) opening.Creases are observed but have no relationship with manufacturing.